On the existence of positive solutions for the second-order boundary value problem

Dogan A.

APPLIED MATHEMATICS LETTERS, vol.49, pp.107-112, 2015 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 49
  • Publication Date: 2015
  • Doi Number: 10.1016/j.aml.2015.05.004
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.107-112
  • Keywords: Boundary value problem, Green's function, Multiple solution, Fixed point theorem, ORDERED BANACH-SPACES, FIXED-POINTS, DEPENDENCE
  • Abdullah Gül University Affiliated: Yes


This paper is concerned with the existence of positive solutions to a second order boundary value problem. By imposing growth conditions on f and using a generalization of the Leggett-Williams fixed point theorem, we prove the existence of at least three symmetric positive solutions. (C) 2015 Elsevier Ltd. All rights reserved.